Currently on Clonezapam, gemfibrozil, lipitor. Was diagnosed with chronic neuropathy in feet 9 years ago, no diabetes. Extremely high triglicerides and cholesterol. Pain was controlled by clonexapam in my feet but has within the last month spread. Nothing helps, including anitryptilin (sp). Each Dr looks at everything separately. I'm only 53, what should be my next step, pain is unbearable. Have been to Primary care, internist, emergency room, orthopedic.
You need to be evaluated by a neurologist. The most common cause for a neuropathy is diabetes, however there are other causes as well. Some, such as thyroid disease, and Vitamin B12 deficiency, can be treated. You may need to have an EMG test (muscle/nerve test) which tests the function of the nerves. However in a number of patients a cause is never found. Then control of symptoms needs to be done. The most common medication for treatment of neuropathy pain is Neurontin. You can discuss this with your doctor. Good luck.
I too suffer (especially at night) with burning limbs, more so in my legs and feet with a new feeling it is spreading into my arms and hands. This pain came on with a Fossa Decompression for my ACM. I am at this time on 3600 mg Neurontin, 4 mg Zanuflex,100 mg Elavil and 200 mg Celebrex and these meds are not helping my pain that much. I am trying to get in touch with others that suffer with this problem and keep on top of this in the event there is something new out there for me. Life has not much quality when you suffer with this, please help me as I have a very receptive Doctor, but live in a small town with the nearest help 350 miles away and I have made that trip so much would like to get help here. Thank You
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.